# SDR 2005FA0000930

- Difficulty date: March 23, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N782C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC525
- Aircraft time: 24,305 hours, 33,757 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LAND MADE WITH RT GEAR UNSAFE LIGHT.  AFTER SHUT-DOWN, RT LANDING GEAR, IB ACTUATOR WAS FOUND BROKEN AT FWD MOUNT, HANGING DWN BELOW GEAR DOORS FROM AFT MOUNT.  (NOTE: EACH LANDING GEAR HAS 2 ACTUATORS, OB ACTUATOR HAD NO DAMAGE).  BROKEN ACTUATOR APPEARS TO BE ORIG ACTUATOR, NO RECORDS CAN BE FOUND INDICATING REPLACEMENT SINCE AC WAS NEW.  ACTUATOR REPLACEMENT SINCE IS (ON CONDITION) WITH NO REQUIRED OH TIME.  BROKEN ACTUATOR WAS REMOVED, REPLACED, SENT FOR ANALYSIS.  MFG DETERMINED THAT CRACK AT FWD MTNG HOLE, WHICH LEAD TO FAILURE, ORIGINATED IN SMALL FLAW IN METAL.  GRADUALLY GREW TO POINT OF FAILURE.  STATED THAT THIS IS ISOLATED INCIDENT, AND FEEL THAT NO FURTHER ACTION IS REQUIRED.  (K)
